1 Publikation

[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941904
INTERVAL GARSIDE STRUCTURES FOR THE COMPLEX BRAID GROUPS B(e, e, n)
Neaime G (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(12): 8815-8848.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

1 Publikation

[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941904
INTERVAL GARSIDE STRUCTURES FOR THE COMPLEX BRAID GROUPS B(e, e, n)
Neaime G (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(12): 8815-8848.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung